MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941808250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Anxiety (2328)
Date of Event 05/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that shaft break occurred and the patient experienced anxiety.A 2.50 x 8mm synergy xd drug-eluting stent was advanced for treatment.However, during the procedure, it was noted that the catheter cracked/fractured.The device was removed by pulling out and the procedure was completed with another of same device.It was also reported that the patient experienced anxiety.No further patient complications were reported and the patient has fully recovered.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12021600
Report Number2134265-2021-07742
Device Sequence Number3197181
Product Code NIQ
UDI-Device Identifier08714729980780
UDI-Public08714729980780
Combination Product (Y/N)Y
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2022
Device Model NumberH7493941808250
Device Lot Number0026325913
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;